On degenerate nonlinear elliptic equations. ii

N. V. Krylov, P. C. Fife

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

Dirichlet problems for degenerate nonlinear elliptic equations of Bellman type $ \inf_p(L(p)u+f(p))=0$ are studied, where $ L(p)$ is a linear elliptic operator of second order. Under certain conditions on the coefficients of $ L(p)$, it is shown that this problem is solvable in the class of functions with bounded second derivatives.

Original languageEnglish (US)
Pages (from-to)207-228
Number of pages22
JournalMathematics of the USSR - Sbornik
Volume49
Issue number1
DOIs
StatePublished - Feb 28 1984

Fingerprint Dive into the research topics of 'On degenerate nonlinear elliptic equations. ii'. Together they form a unique fingerprint.

Cite this